# SDR FDEA201105061763

- Difficulty date: May 6, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N221FE
- Make and model: Boeing 727233
- Aircraft serial: 20932
- Aircraft time: 57,583 hours, 36,965 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65173043
- Condition: Chafed
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT OTBD END WEB IS CHAFED.  REMOVED RIB WEB, FORMED RIB WEB FROM 20240 .032 DIM 17.3" X 6.8", HEAT TREATED TO T4 CONDITION IAW FAS ENG REP. 2-37153-801 REV A & DWG. 65-17286, INSTALLED RIB WEB IAW SRM 51-30-2, 51-30-5, 51-10-2 AT NR 5 SLAT OUTBOARD END WEB.
